# SDR UPS01835448

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT BOTH OVERWING EXIT DOORS MISSING STOP FITTING ASSY/WILL NOT LATCH     RESEATED IN SILL AND LATCHED INTO PLACE. M/M 52-20-00
